# SDR MZZA97079

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: BACC10DU350C
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FUK - FLT 91619 - LOG PAGE 7943400 'ENG 3 FIRE WARNING ACTIVATED ON TAKEOFF ROLL.  ALL ENGINE PARAMETERS NORMAL.  LOW SPEED ABORT EFFECTED AT 50 KNOTS.  FIRE WARNING CEASED WHEN ENGINES BROUGHT TO IDLE.  SUSPECT PNEUMATIC DUCT LEAK BETWEEN ENG 3 AND ENG 3 PNEUMATIC BLEED SHUTOFF VALVE."  FOUND COUPLING FAILED ON ENGINE BLEED DUCT REFER IPC 36-10-0-1 ITEM 100.  REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (X)
